# SDR DHLA200800017

- Difficulty date: February 26, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 40,581 hours, 27,233 cycles
- Engine: Pwa JT8D15A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLT NR 385, 1 ENG WOULD NOT PRODUCE TAKEOFF EPR RTO WT 174.9 24 DEGED C PA-70 BRAKE ENERGY ZONE NORMAL IAS LESS THAN 60 NTS SWAPPED NR 1 AND 2 EPR GAUGES FOR TROUBLESHOOTING RAN ENGINE, ALL ENGINE PARAMETER LOW ON NR 1 ENG.  RETURN NR 1 AND 2 EPR GAUGES TO ORIGINAL POSITIONS PERFORMED NR 1 ENGINE RUN AND TRIM RECORD IAW B727 JRH 7.7.  ADJUSTED MIL 25 CLICKS INCREASE IDLE TRIM DOWN 18 CLICKS.  ALL PARAMETERS CHECK GOOD.  AIRCRAFT WAS GROUNDED.
